Ask an expert
Question

20 Feb 2009

Triphasel
Hi

I have been on Triphasel for the past ten years now, i am 23.
Do you suggest that leave it for a while and give myself a break from it, or is it okay to be on it for such a long period of time.
I have been thinking of having the copper t inserted.
Please advise.

Regards,
Answer 299 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Thank you for visiting health24.com.

I confirm that it will be a good idea to stop using Triphasil for a while. The copper t will however, cause irritation and possible abnormal vaginal bleeding and I therefore recommend that your partner uses a contraceptive.

Kind regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18699 votes
Vote